# SDR UIEA2018092402045

- Difficulty date: September 23, 2018
- Submitted: September 24, 2018
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 76,617 hours, 16,516 cycles
- System (JASC): 2440 · External Power System
- Part: Control Panel
- Part number: 233N32091022
- Part serial: D00371
- Condition: Inoperative
- Location: External Power
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXT PWP FOUND TO BE INOP. R&R P5 ELEC PANEL IAW AMM 24-22-01. OPS CHECK GOOD. NO DEFECTS NOTED AT THIS TIME. THIS INSTALLED PART IS A CONFIRMED GOOD PART.
